Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 4, December 2021  pp. 325–330.

Connectivity of the tensor product of a graph and a cycle

Authors:  A. V. Sonawane and Y. M. Borse
Author institution:Government of Maharashtra's Ismail Yusuf College of Arts, Science and Commerce, Mumbai 400 060, India

Summary:  In this paper, we determine the connectivity of the tensor product G × C of any connected graph G and a cycle C. We obtain the exact value of the connectivity of G × C when G is a bipartite graph or C is an even cycle, and provide sharp bounds for the connectivity when G is a non-bipartite graph and C is an odd cycle. As a consequence, we prove that the connectivity of the tensor product of k odd cycles is 2{k}.

Contents   Full-Text PDF